MathSciNet Relay Station
MathSciNet bibliographic data
MR1408555 (97g:53045) 53C20 (57M05)
Rong, Xiaochun The almost cyclicity of the fundamental groups of positively curved manifolds. Invent. Math. 126 (1996), no. 1, 47–64.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement